Convective and absolut instabilites in counterrotating spiral-Poiseuille flow

Langenberg, J., Heise, M., Pfister, G. and Abshagen, Jan (2004) Convective and absolut instabilites in counterrotating spiral-Poiseuille flow Theoretical and Computational Fluid Dynamics, 18 (2/4). pp. 97-103.

Full text not available from this repository.

Document Type: Article
Keywords: Convective and absolut instabilites
Research affiliation: OceanRep > GEOMAR > FB1 Ocean Circulation and Climate Dynamics > FB1-TM Theory and Modeling
Refereed: No
ISSN: 0935-4964
Date Deposited: 24 Mar 2009 17:29
Last Modified: 24 May 2016 10:15
URI: http://eprints.uni-kiel.de/id/eprint/7115

Actions (login required)

View Item View Item